# SDR IPXA2014091284252

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Cut
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ECAM MESSAGE GREEN RESERVER LOW LEVEL GREEN SYS LO PRESSURE CONFIRMED BY GAUGE AND ECAM PAGE LOSS OF GREEN.  SYSTEM FOLLOWED PROCEDURE IN QRH FOR LANDING. AFTER GEAR DOWN AND FLAPS TO 20 GREEN NEEDLE READ NORMAL. LANDED IAW QRH ECAM VERIFIED QTY NORMAL. LANDED IAW QRH IAW TSM 29-31-00, FIG 103,  FOUND GREEN HYD PRESS LINE COUPLING O-RING CUT, ON G/Y PTU.  REPLACED O-RING AND BLED SYS IAW AMM 29-23-11-0401. GROUND CHECKED GOOD, NO LEAKS NOTED.
